PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996 | 33 | 1 | 259-275
Tytuł artykułu

Systems of meromorphic microdifferential equations

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We introduce the notion of system of meromorphic microdifferential equations. We use it to prove a desingularization theorem for systems of microdifferential equations.
Słowa kluczowe
Rocznik
Tom
33
Numer
1
Strony
259-275
Opis fizyczny
Daty
wydano
1996
Twórcy
autor
  • CMAF, Universidade de Lisboa, Av. Prof. Gama Pinto, 2, 1699 Lisboa, Portugal
Bibliografia
  • [B] E. Brieskorn and H. Knörrer, Plane Algebraic Curves, Birkhäuser, Boston, 1986.
  • [D] P. Deligne, Equations différentielles à points singuliers réguliers, Lecture Notes in Math. 163, Springer, Berlin, 1973.
  • [H] L. Hörmander, The Analysis of Linear Partial Differential Operators III, Springer, Berlin, 1985.
  • [N1] O. Neto, Blow up for a holonomic system, Publ. Res. Inst. Math. Sci. 29 (1993), 167-233.
  • [N2] O. Neto, A desingularization theorem for Legendrian curves, in: Singularity Theory, D.T. Lê, K. Saito and B. Teissier (eds.), World Sci., 1995, 527-548.
  • [N3] O. Neto, On the structure of regular holonomic systems with irreducible support, in preparation.
  • [SKK] M. Sato, T. Kawai and M. Kashiwara, Microfunctions and Pseudo-differential Equations, in: Hyperfunctions and Partial Differential Equations, Proc. Conf. Katata 1971, H. Komatsu (ed.), Lecture Notes in Math. 287, Springer, Berlin, 1973, 265-529.
  • [S] P. Schapira, Microdifferential Systems in the Complex Domain, Springer, Berlin, 1985.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv33z1p259bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.